# SDR SWAA2022082332678

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501183
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY LBL23 BS400 - BS500D. / [01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 23 WL 156 BS 400 DIMENSIONS L=1' W= 0.750 DEPTH:0.010' IAW SRM 51-10-02 PARAGRAPH 15 ; EVALUATED REWORKED AREA ;ORIGINAL MATERIAL THICKNESS 0.040' REMAINING THICKNESS : 0.030' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;TOOL USED MICROMETER ID ATS400 S/N UNKNOWN DUE 08/2022.FABRICATED ; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT FCB BS 396 TO BS 500D LBL 23 WL 156 USING BAC1496-444#7075T62 LOT:1485395-1 IAW SRM 51-40-05-0G-0;; AND DWG 143A7501 REV: A. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT B/S BTW 480 -500 USING BAC1496-444#7075T62 LOT:1485395-1 IAW SRM 53-00-53-2R-6 AND SRM 51-40-05. APPLY CHEMICAL CONVERSION COATING AND PRIMER.;APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FCB FLOOR TO SIDEWALL SUPPORT AT LBL 23WL 156; BS 396 TO BS 500D AND SPLICE BTW BS 480 AND BS 500 IAW SRM 51-20-01 AND AMM 51-21-72-370-804; INSTALLED SPLICE REPAIR AT SIDEWALL SUPPORT LBL 23 ; WL 156 ;BTW 480 TO 500 FCB L/H IAW SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-40-02;
